# SDR DXYA200800001

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N34072
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0960
- Aircraft time: 4,858 hours
- Engine: Lyc IO360A1B6
- Engine time: 5,227 hours
- Propeller: Mcauly B3D36C424
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plug
- Part number: 383493
- Condition: Loose
- Location: Fuel Servo
- Component: Fuel Servo, Preair, RSA5
- Component part number: 252405410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH EMERGENCY AD2008-06-51 FOUND FUEL INJECTION SERVO PLUG PN 383493 LOOSE AS DISCRIBED IN AD. UNIT LEAKING FUEL.  UNIT OVH WITHIN DATES NOTED BY REPAIR STATION.
